# SDR 98UAL900461

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Departed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE DEPARTED ON TAKEOFF.
